International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064


Downloads: 52

Research Paper | Information Security | Uzbekistan | Volume 10 Issue 1, January 2021


Optimal Asymmetric Data Encryption Algorithm

Kuryazov D.M.


Abstract: Today, public-key cryptosystems are particularly vulnerable to fetching ciphertext and adaptively matched plaintext attacks. To prevent such attacks, in practice, optimal asymmetric algorithms are used, for example, RSA-OAEP and etc. In this article, using the method of encoding messages by points of an elliptic curve, an optimal asymmetric algorithm is proposed for data encryption which is based on elliptic curves.


Keywords: asymmetric algorithms, elliptical curves, encoding, decoding


Edition: Volume 10 Issue 1, January 2021,


Pages: 744 - 748


How to Cite this Article?

Kuryazov D.M., "Optimal Asymmetric Data Encryption Algorithm", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=SR21107160459, Volume 10 Issue 1, January 2021, 744 - 748

How to Share this Article?

Enter Your Email Address


Top